Solvability of a problem of the thermoconvection of a viscoelastic incompressible fluid
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1990), pp. 65-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1990_12_a9,
author = {G. A. Sviridyuk},
title = {Solvability of a~problem of the thermoconvection of a~viscoelastic incompressible fluid},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {65--70},
year = {1990},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1990_12_a9/}
}
G. A. Sviridyuk. Solvability of a problem of the thermoconvection of a viscoelastic incompressible fluid. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1990), pp. 65-70. http://geodesic.mathdoc.fr/item/IVM_1990_12_a9/